VOL. 12 · NO. 2 | December 1989
 
VIEW ALL ABSTRACTS +
Articles
Hiroshi NARUSE
Tokyo J. Math. 12 (2), 247-267, (December 1989) DOI: 10.3836/tjm/1270133181
No abstract available
Takeshi KAWAZOE
Tokyo J. Math. 12 (2), 269-297, (December 1989) DOI: 10.3836/tjm/1270133182
No abstract available
Shunji ITO
Tokyo J. Math. 12 (2), 299-320, (December 1989) DOI: 10.3836/tjm/1270133183
No abstract available
Kanji MORIMOTO
Tokyo J. Math. 12 (2), 321-355, (December 1989) DOI: 10.3836/tjm/1270133184
Yuko HARA, Shunji ITO
Tokyo J. Math. 12 (2), 357-370, (December 1989) DOI: 10.3836/tjm/1270133185
No abstract available
Hiroyasu TSUCHIHASHI
Tokyo J. Math. 12 (2), 371-374, (December 1989) DOI: 10.3836/tjm/1270133186
No abstract available
Kil-Ho SHIN
Tokyo J. Math. 12 (2), 375-385, (December 1989) DOI: 10.3836/tjm/1270133187
No abstract available
Hideo KOZONO, Yoshiaki MAEDA
Tokyo J. Math. 12 (2), 387-413, (December 1989) DOI: 10.3836/tjm/1270133188
No abstract available
Kazunori KODAKA
Tokyo J. Math. 12 (2), 415-427, (December 1989) DOI: 10.3836/tjm/1270133189
Takeshi KAWAZOE
Tokyo J. Math. 12 (2), 429-456, (December 1989) DOI: 10.3836/tjm/1270133190
No abstract available
Minoru TANAKA
Tokyo J. Math. 12 (2), 457-473, (December 1989) DOI: 10.3836/tjm/1270133191
No abstract available
Kouki TANIYAMA
Tokyo J. Math. 12 (2), 475-484, (December 1989) DOI: 10.3836/tjm/1270133192
Back to Top